# SDR O2GA2021091780601

- Difficulty date: September 9, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech 300BEECH
- Aircraft serial: FL889
- Aircraft time: 5,573 hours, 4,585 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611203
- Part serial: 3439
- Condition: Odor
- Location: Blower
- Part time: 5,573 hours, 4,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT NOTICED ELECTRICAL BURNING SMELL THAT DISSIPATED WITH THE INTERIOR MASTER SWITCH IN THE OFF POSITION. FOLLOWED CHECKLIST AND DIVERTED TO ALTERNATE AIRPORT. MAINTENANCE REPLACE THE COCKPIT BLOWER MOTOR. AIRCRAFT WAS RETURNED TO SERVICE.
